I'm getting no relief from any of the medication I'm on my pain is so severe that I'm passing out I get hot and cold sweats severe burning in my bones and headaches I can't walk without crutches I'm currently on oxycodone paracetamol amitriptyline and citlorapam the only thing that works is the citlorapam to control my anxiety disorder
I am sorry to read that you seem to be getting worse. How long have you had this symptom of passing out? How do you know that you are passing out? How often do you pass out? What is the duration of time that you pass out for? Have you seen your doctor about passing out due to pain? The use of crutches is not uncommon to aid stability for Fibromyalgia (FM). Is this why you are using crutches? Hot and cold sweats is consistent with the diagnosis of FM. These symptoms are managed by medications called antiepileptic drugs but are used to treat some symptoms of FM; such as sweats, burning sensation and pain. These drugs include Gabapentin (commonly used). Pregabalin (Lyrica, commonly used) carbamazepine (one of our fellow members is on this drug). You may benefit from being on one of these medications. And it is commonplace to be on one of these medications for FM. What concerns me the most (as well as the passing out) is this burning sensation that you feel in your bones. Most FM patients would say that their skin is burning and not there bones. From a previous question that you posted you state that your doctor has not identified the cause of your burning bones. What test/procedures/referrals have they done to establish a diagnosis? With regards to pain management if you take the Oxycodone with the Paracetamol (acetaminophen in the USA) it will enhance the effect of the Oxycodone. There is a possibility that you may be doing this already. If not then have a friend or a member of your family around the first few times that you try it to make sure that you are OK. I am sorry that I have asked a lot of questions; I have done this to help others and myself advise you.
All the best
The phrase "Add-on" is so popular with anti depressants, but have never heard of an add on for Fibro meds. There many out there that claim to help with Fibro and most docs will want to try most of those meds before giving something stronger a try. You seem to be in such despair, does your doctor know how bad you feel?? They need to know, for there could be an undiagnosed problem causing you to pass out. That is very dangerous to your health. Please request a face to face appt with your prescribing doc, and tell them like you told here, how bad you are feeling now. Something needs to change to get you back on your feet. Will look around and see if I can find some answers for you. In the meantime, get to doc ASAP. With much care and concern, be well as can be...
I agree with Emeraldgirl and ChelleKay! This could be very serious, and if you're not doctor is not treating it as such I would advise you to go find another doctor for a second opinion! My sister was diagnosed with fibromyalgia 20 years ago (more or less). After almost 10 years of thinking she had FM and being treated for FM, she was diagnosed with Lou Gehrig's disease and a few years later she died! She told me that she believed it might've been the Lou Gehrig's disease all the time, and not fibromyalgia at all. I'm not saying that you have Lou Gehrig's disease, but there could be some other problem aside from the fibromyalgia judging by all the symptoms you've given.
If you don't have another doctor to go to, go to the emergency room. If you were to faint, you could possibly strike your head when falling and receive seriously injuries - or even die!
Please get help for yourself soon!
I hope that you are under the care of a pain management specialist. Passing out from the pain indicates to me you need to be seen ASAP
After you have seen the Drs and I certainly agree with everyone else that you should , you might also want to consider eastern ways to help control pain like massage, acupuncture and reiki
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2013 • 5 answers
Posted 9 Aug 2013 • 4 answers
Posted 17 Dec 2013 • 3 answers
Posted 13 Jan 2014 • 6 answers
Posted 22 Aug 2015 • 0 answers